# SDR QXEA2022022500094

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 28,894 hours, 31,259 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6-7% TORQUE SPLIT ENROUTE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE FOR REPAIRS.
